New criteria for meromorphic functions

Aabed Mohammed, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of the present paper is to obtain an argument property of certain meromorphic functions in the punctured open unit disk. In addition, we derive some interesting conditions for the meromorphic functions to be in the classes of starlike and convex of order α, strongly starlike and strongly convex of order δ, and strongly starlike and strongly convex of order α and type δ. A new subclass of meromorphic functions is introduced. Finally, as an application, the conditions of starlikeness for the integral operator of meromorphic functions are also given.

Original languageEnglish
Pages (from-to)71-81
Number of pages11
JournalInternational Journal of Applied Mathematics and Statistics
Volume33
Issue number3
Publication statusPublished - 2013

Fingerprint

Meromorphic Function
Starlikeness
Integral Operator
Unit Disk
Mathematical operators

Keywords

  • Analytic function
  • Convex function
  • Integral operator
  • Meromorphic function
  • Starlike function
  • Strongly convex function
  • Strongly starlike function

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

New criteria for meromorphic functions. / Mohammed, Aabed; Darus, Maslina.

In: International Journal of Applied Mathematics and Statistics, Vol. 33, No. 3, 2013, p. 71-81.

Research output: Contribution to journalArticle

@article{f6ea7b733cf849df9ad6b7db3ac908a4,
title = "New criteria for meromorphic functions",
abstract = "The aim of the present paper is to obtain an argument property of certain meromorphic functions in the punctured open unit disk. In addition, we derive some interesting conditions for the meromorphic functions to be in the classes of starlike and convex of order α, strongly starlike and strongly convex of order δ, and strongly starlike and strongly convex of order α and type δ. A new subclass of meromorphic functions is introduced. Finally, as an application, the conditions of starlikeness for the integral operator of meromorphic functions are also given.",
keywords = "Analytic function, Convex function, Integral operator, Meromorphic function, Starlike function, Strongly convex function, Strongly starlike function",
author = "Aabed Mohammed and Maslina Darus",
year = "2013",
language = "English",
volume = "33",
pages = "71--81",
journal = "International Journal of Applied Mathematics and Statistics",
issn = "0973-1377",
publisher = "Centre for Environment Social and Economic Research",
number = "3",

}

TY - JOUR

T1 - New criteria for meromorphic functions

AU - Mohammed, Aabed

AU - Darus, Maslina

PY - 2013

Y1 - 2013

N2 - The aim of the present paper is to obtain an argument property of certain meromorphic functions in the punctured open unit disk. In addition, we derive some interesting conditions for the meromorphic functions to be in the classes of starlike and convex of order α, strongly starlike and strongly convex of order δ, and strongly starlike and strongly convex of order α and type δ. A new subclass of meromorphic functions is introduced. Finally, as an application, the conditions of starlikeness for the integral operator of meromorphic functions are also given.

AB - The aim of the present paper is to obtain an argument property of certain meromorphic functions in the punctured open unit disk. In addition, we derive some interesting conditions for the meromorphic functions to be in the classes of starlike and convex of order α, strongly starlike and strongly convex of order δ, and strongly starlike and strongly convex of order α and type δ. A new subclass of meromorphic functions is introduced. Finally, as an application, the conditions of starlikeness for the integral operator of meromorphic functions are also given.

KW - Analytic function

KW - Convex function

KW - Integral operator

KW - Meromorphic function

KW - Starlike function

KW - Strongly convex function

KW - Strongly starlike function

UR - http://www.scopus.com/inward/record.url?scp=84873450638&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873450638&partnerID=8YFLogxK

M3 - Article

VL - 33

SP - 71

EP - 81

JO - International Journal of Applied Mathematics and Statistics

JF - International Journal of Applied Mathematics and Statistics

SN - 0973-1377

IS - 3

ER -